I have been on this pill for over 2 years, and have no problems with it at all. I simply could get to them and purchase new ones at the time I needed them and now it's been 2 weeks. I am not concerned about pregnancy, my boyfriend and I always use a condom, I use the pill to control my periods, it really minimizes my symptoms. When would I start back, I was a Sunday starter. I am feeling slight side effects already, meaning I feel the headaches and cramps like I usually do during the 4 pill break. I expect my system will be a little messed up for a while, is that to be expected? Thank you
You need to wait for your period and either start the day of your period or the first Sunday after. It is just like starting over. Continue to be sure to use a back up method through the first pack at least. Yes, your system will be a little messy for a while. Give it about 3-4 packs and it should regulate itself out again-maybe less time.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started Yaz 3 weeks ago when my period started and I've been bleeding from then and over the last?
Posted 5 Sep 2010 • 1 answer
Posted 14 Sep 2010 • 2 answers
Posted 28 Mar 2013 • 1 answer
Posted 16 Dec 2015 • 1 answer
Posted 11 Aug 2016 • 1 answer